Problem with eating anything seasoned

Problem with eating anything seasoned

Even salt makes my mouth feel like it is on fire. I take methotrexate but have been off of it for 2 months due to knee surgery. Starting back on it next week. Back at the dose I left off at. Hopefully it won't be to rough in me.

A myRAteam Member said:

One of my employees asked me today if I wanted to try a hot pepper (habenero maybe, idk)...more words to him ' I can barely eat salt, even salt hurts my tongue' lol Until a year and a half ago, I was able to eat hot wings, banana peppers, Frank's Red Hot etc ~nothing too crazy... but now, sometimes not even salt. Toothpaste hurts so much too. My teeth and gums are beginning to suffer from not brushing my teeth for as long as I need to be. Its just too painful, it burns.
.

posted 5 months ago
A myRAteam Member said:

It might not be the MTX. I know several people including myself that aquired a ton of new allergies, as part of RA. For a while, I literally found at least one new food allergy per month, if not more. While it's some better now, seasonings still cause issues.

posted 5 months ago
A myRAteam Member said:

I know you are tired of me but I'm old and I've been through a lot! I forgot to say that Act toothpaste has been great for me. Biotene toothpaste burns but their.rinse is great

posted 5 months ago
A myRAteam Member said:

I have same symptoms with extreme soreness and open ulcers
I've neem under the care of an oral surgeon( referred by dentist).Oral surgeon said unable to determine if problem is disease or meds. I absolutely can not take methotrexate. The rheumatologist had to discontinue it. Then I was treated with prednisone,soothing dry mouth rinse and spray(Biotene), oral Lidocaine gel,and soft mildly flavored foods. I'm better now. I stick with my mouth rinses,esp. @night.and diet. I sure hope you get relief soon. I'll be praying for you.

posted 5 months ago
A myRAteam Member said:

Sorry to hear that. Have same problem. That and not being able to taste much except the burn. Has your doctor given you any suggestions?

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in